# SDR SWAA2020090212216

- Difficulty date: August 29, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 58,540 hours, 34,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Pulled
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE; STATION 540 LBL 45-55; EXPANSION CHANNEL UPPER SKIN HAS PULLED FASTENERS.  REMOVED PASSENGER FLOOR STRUCTURE EXPANSION CHANNEL STA 540 LBL 45 TO 65 AND INSTALLED NEW EXPANSION CHANNEL ALL IAW SRM 51-40-02-0G-0 AND DWG 143A5240 REV.  APPLIED CIC IAW AMM 51-21-91-620-802. ATAG: NZ0431.
